Thank you so much for taking the time to help me.
I am 37 , soon to be 38 years old.
I was diagnosed with Hypothyroidism a few years back. A never ending period ( 7 months long) prompted a series of tests from my gyno. All came back ok expect of course for the hypothyroidism.
I started synthroid but I still had no regulation on my period. So my gyno started me on Try Cyclen Lo.
Within a few months I was regular on the birth control pill. But the problem is that each month around the time I am to start the placebo pills I will get a massive migraine. It takes me out of commission for 1-3 days.
Nothing seems to help it. I was prescribed pain killers but once that headache comes there is nothing I can do.
I like being so regular on the pill but that headache is severely affecting my life and my job. I have been told if I miss more time I will be let go and I am stuck in a rock in a hard place now.
I wonder if there is anything I can do to help avoid the headache or should I ask for another pill? I am debated on not restarting the pills but I fear it will just throw me out of whack again which is also not easy on me.
So Melissa, are you saying that if you discontinue the birth control pills, you will have period problems? So you're taking the birth control for regulation of your period, NOT for preventing pregnancy?
You could see if another pill could help you but I wish that you could find a doctor that could find more natural options for your case. Maybe you should try another doctor. I do take thyroid medication but don't have a period because I'm post-menopausal. Please let me know what happens. My email address is CHERYL51@aol.com